# SDR SWIA200617170

- Difficulty date: September 12, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 30,513 hours, 25,543 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 04252H5647
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT ELECTRICAL BURNING SMELL, ON DESCENT.  REPLACED FO'S WINDSHIELD IAW AMM 56-11-01 AND RII 56-220-1000.  OPERATIONAL CHECKS GOOD.
